# SDR 03FDEA00265

- Difficulty date: March 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER BARREL NUT HOLE NR 25R FOUND   CORRODED AT THE SIDE, BOTTOM AND BEARING SURFACES.  COMPLIED WITH FEDEX EA 1-5510-67579
